# SDR 99UAL900128

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Engine: Iae V2527A5
- System (JASC): 7932 · Engine Oil Quantity
- Part: B Nut
- Condition: Cross Thread
- Location: Oil Press Line
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO CUU DUE TO LOSS OF OIL PRESSURE AND OIL QUANTITY IN NR 2 ENGINE.  ENGINE NR 2 OIL QUANTITY SHOWS 4.5 QT, FLASHING, ALL OTHER INDICATIONS NORMAL.  OIL PRESSURE LINE FITTING WAS FOUND LOOSE AT T-FITTING ABOVE PRESSURE SWITCH, CAUSING OIL LEAKAGE AT CRUISE POWER SETTINGS.  B-NUT APPEARED TO BE CROSS THREADED.  THE DAMAGED TUBES HAVE BEEN RETURNED TO LUFTHANSA, THE V2500 REPAIR SHOP, FOR QUALITY ASSURANCE INVESTIGATION.  NOTIFIED ENGINE REPAIR VENDOR TO ENSURE TUBES ARE PROPERLY INSTALLED AT FUTURE ENGINE SHOP VISITS.
